MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46128
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported the main system stopcock was leaking.No patient symptoms or complications were reported and there was no injury to the patient.
 
Additional Manufacturer Narrative
The returned product did not meet the requirements for patency and leak testing.This was due to the y-connection being detached and reattached into the main system stopcock.There was no leakage detected from the main stopcock or the surrounding connections and tubing.Therefore, the conditions of this complaint could not be duplicated by laboratory personnel.Proteinaceous debris was observed in the interior and exterior of the device.The drainage bag connection line was not attached at the y-connection but had been reattached to the main system stopcock where the end plug should have been.It is not know how or when this occurred.All edms devices are 100% leak tested at the time of manufacture.Lot number updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
BECKER EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key8064837
Report Number2021898-2018-00527
Device Sequence Number11249482
Product Code GWM
UDI-Device Identifier00673978228754
UDI-Public00673978228754
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K984053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2023
Device Model Number46128
Device Catalogue Number46128
Device Lot Number214821159
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Supplement Date Received by Manufacturer01/25/2019
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1